×

zbMATH — the first resource for mathematics

Precise large deviations of random sums in presence of negative dependence and consistent variation. (English) Zbl 1242.60027
Summary: The study of precise large deviations for random sums is an important topic in insurance and finance. In this paper, we extend recent results of Q. Tang [Electron. J. Probab. 11, Paper No. 4, 107–120 (2006; Zbl 1109.60021)] and L. Liu [Stat. Probab. Lett. 79, No. 9, 1290–1298 (2009; Zbl 1163.60012)] to random sums in various situations. In particular, we establish a precise large deviation result for a nonstandard renewal risk model in which innovations, modelled as real-valued random variables, are negatively dependent with common consistently-varying-tailed distribution, and their inter-arrival times are also negatively dependent.

MSC:
60F10 Large deviations
60E15 Inequalities; stochastic orderings
60H20 Stochastic integral equations
Software:
QRM
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Baltrūnas A, Leipus R, Šiaulys J (2008) Precise large deviation results for the total claim amount under subexponential claim sizes. Stat Probab Lett 78(10):1206–1214 · Zbl 1145.60018 · doi:10.1016/j.spl.2007.11.016
[2] Bingham NH, Goldie CM, Teugels JL (1987) Regular variation. Cambridge University Press, Cambridge
[3] Block HW, Savits TH, Shaked M (1982) Some concepts of negative dependence. Ann Probab 10(3):765–772 · Zbl 0501.62037 · doi:10.1214/aop/1176993784
[4] Cline DBH, Samorodnitsky G (1994) Subexponentiality of the product of independent random variables. Stoch Process Their Appl 49(1):75–98 · Zbl 0799.60015 · doi:10.1016/0304-4149(94)90113-9
[5] Ebrahimi N, Ghosh M (1981) Multivariate negative dependence. Commun Stat A Theory Methods 10(4):307–337 · Zbl 0506.62034 · doi:10.1080/03610928108828041
[6] Embrechts P, Klüppelberg C, Mikosch T (1997) Modelling extremal events for insurance and finance. Springer, Berlin · Zbl 0873.62116
[7] Kaas R, Tang Q (2005) A large deviation result for aggregate claims with dependent claim occurrences. Insur, Math Econ 36(3):251–259 · Zbl 1110.62145 · doi:10.1016/j.insmatheco.2005.01.004
[8] Klüppelberg C, Mikosch T (1997) Large deviations of heavy-tailed random sums with applications in insurance and finance. J Appl Probab 34(2):293–308 · Zbl 0903.60021 · doi:10.2307/3215371
[9] Lehmann EL (1966) Some concepts of dependence. Ann Math Stat 37(5):1137–1153 · Zbl 0146.40601 · doi:10.1214/aoms/1177699260
[10] Lin J (2008) The general principle for precise large deviations of heavy-tailed random sums. Stat Probab Lett 78(6):749–758 · Zbl 1140.60313 · doi:10.1016/j.spl.2007.09.040
[11] Liu Y (2007) Precise large deviations for negatively associated random variables with consistently varying tails. Stat Probab Lett 77(2):181–189 · Zbl 1111.60017 · doi:10.1016/j.spl.2006.07.002
[12] Liu L (2009) Precise large deviations for dependent random variables with heavy tails. Stat Probab Lett 79(9):1290–1298 · Zbl 1163.60012 · doi:10.1016/j.spl.2009.02.001
[13] Liu Y, Hu Y (2003) Large deviations for heavy-tailed random sums of independent random variables with dominatedly varying tails. Sci China, Ser A 46(3):383–395 · Zbl 1217.60022
[14] Matuła P (1992) A note on the almost sure convergence of sums of negatively dependent random variables. Stat Probab Lett 15(3):209–213 · Zbl 0925.60024 · doi:10.1016/0167-7152(92)90191-7
[15] McNeil AJ, Frey R, Embrechts P (2005) Quantitative risk management. Concepts, techniques and tools. Princeton University Press, Princeton · Zbl 1089.91037
[16] Mikosch T, Nagaev AV (1998) Large deviations of heavy-tailed sums with applications in insurance. Extremes 1(1):81–110 · Zbl 0927.60037 · doi:10.1023/A:1009913901219
[17] Ng KW, Tang Q, Yan J, Yang H (2003) Precise large deviations for the prospective-loss process. J Appl Probab 40(2):391–400 · Zbl 1028.60024 · doi:10.1239/jap/1053003551
[18] Ng KW, Tang Q, Yan J, Yang H (2004) Precise large deviations for sums of random variables with consistently varying tails. J Appl Probab 41(1):93–107 · Zbl 1051.60032 · doi:10.1239/jap/1077134670
[19] Shen X, Lin Z (2008) Precise large deviations for randomly weighted sums of negatively dependent random variables with consistently varying tails. Stat Probab Lett 78(18):3222–3229 · Zbl 1154.60316 · doi:10.1016/j.spl.2008.06.007
[20] Tang Q (2006) Insensitivity to negative dependence of the asymptotic behavior of precise large deviations. Electron J Probab 11(4):107–120 · Zbl 1109.60021
[21] Tang Q, Tsitsiashvili G (2003) Precise estimates for the ruin probability in finite horizon in a discrete-time model with heavy-tailed insurance and financial risks. Stoch Process Their Appl 108(2):299–325 · Zbl 1075.91563
[22] Tang Q, Su C, Jiang T, Zhang J (2001) Large deviations for heavy-tailed random sums in compound renewal model. Stat Probab Lett 52(1):91–100 · Zbl 0977.60034 · doi:10.1016/S0167-7152(00)00231-5
[23] Wang S, Wang W (2007) Precise large deviations for sums of random variables with consistently varying tails in multi-risk models. J Appl Probab 44(4):889–900 · Zbl 1134.60322 · doi:10.1239/jap/1197908812
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.